# SDR RAIA201902010002

- Difficulty date: February 1, 2019
- Submitted: February 10, 2019
- Operation: Air carrier
- Aircraft: N12145
- Make and model: Emb EMB-145XR
- Aircraft serial: 145745
- Aircraft time: 40,965 hours, 25,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID LAV FLOOR GUSSET AT FRAME 61 HAS SURFACE CORROSION. REMOVED AND REPLACED MID LAV FLOOR GUSSET AT FRAME 61.
